Communications in Mathematical Sciences

Volume 4 (2006)

Number 3

Multi-class traffic models on road networks

Pages: 591 – 608

DOI: http://dx.doi.org/10.4310/CMS.2006.v4.n3.a6

Authors

M. Herty

C. Kirchner

S. Moutari

Abstract

We consider a multi-class (resp. source destination) model for traffic flow as introduced in M. Garavello and B. Piccoli, Source-Destination flow on a road network. We propose a reformulation and discuss the extension of this model to road networks by proposing criteria for solving Riemann problems at a road intersection. We present some numerical simulations for the derived conditions.

Keywords

Traffic flow; networks; multi-class models

2010 Mathematics Subject Classification

Primary 35L65. Secondary 90B20.

Full Text (PDF format)